Rapid breathing and heart rate

Hi there.

I've been on seretide for several months but keep keep getting flares up.

Yesterday had huge quantity of ventolin got emergency appoint with gp.

Saw gp yesterday now on prednisilone.

I'm fine if I sit still, doing anything makes me really breathless and my breathing and heart rate shoots up.

Does anyone else get this.

Usually I get a cough and a wheeze but only slight cough this.

Thanks

Dizzy

2 Replies

oldestnewest
  • Hi!

    I get similar trouble too i was on lots of meds which actually made me worse ( was found have heart problems too but i m not saying u have it as well ) basically couldnt walk just to the corner shop as i get too much breathless n was using like 2-4 blue inhalers a month n the attacks at least one in each month if not more but then i had the uniphyllin stopped n after it i can walk anywhere but get much more wheezy so now needing way too much inhalers but i m getting somewhere with it maybe if u see ur drs about it they ll sort u out too

  • Hi there.

    It seems to be settling down a bit now.

    I have an appointment next week as a follow up to what happened this week.

    I will talk to gp about it then.

    Thankyou.

    I'm glad things are a little better for you now

You may also like...